Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Self-dual Normal Integral Bases for Infinite Unramified Extensions
University West, Department of Technology, Mathematics and Computer Science.ORCID iD: 0000-0001-6594-7041
2002 (English)In: Journal of Number Theory, ISSN 0022-314X, E-ISSN 1096-1658, Vol. 97, no 2, p. 350-367Article in journal (Refereed) Published
Abstract [en]

We prove a generalization to infinite Galois extensions of local fields, of a classical result by Noether on the existence of normal integral bases for finite tamely ramified Galois extensions. We also prove a self-dual normal integral basis theorem for infinite unramified Galois field extensions of local fields with finite residue fields of characteristic different from 2. This generalizes a result by Fainsilber for the finite case. To do this, we obtain an injectivity result concerning pointed cohomology sets, defined by inverse limits of norm-one groups of free finite-dimensional algebras with involution over complete discrete valuation rings.

Place, publisher, year, edition, pages
2002. Vol. 97, no 2, p. 350-367
National Category
Algebra and Logic Mathematical Analysis Geometry
Research subject
ENGINEERING, Mathematics
Identifiers
URN: urn:nbn:se:hv:diva-2345DOI: 10.1016/S0022-314X(02)00015-XOAI: oai:DiVA.org:hv-2345DiVA, id: diva2:311179
Available from: 2010-04-20 Created: 2010-04-20 Last updated: 2019-11-18Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full text

Authority records BETA

Lundström, Patrik

Search in DiVA

By author/editor
Lundström, Patrik
By organisation
Department of Technology, Mathematics and Computer Science
In the same journal
Journal of Number Theory
Algebra and LogicMathematical AnalysisGeometry

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 130 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf